# SDR ASOA201100131

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,215 hours, 25,929 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SKIN DOUBLER AT FS 461 OTBD OF LBL 36 IS CORRODED. REMOVED CORROSION ON LT PRESSURE FLOOR DOUBLER IAW REO 601R-53-41-666. REF MATERIAL LOSS FOR PRESSURE FLOOR SILL ASSY ANGLE WAS .010 FROM PREVIOUS BLENDOUT DATED 1/21/09.  REMOVED .002 MORE MATERIAL MAKING .012 TOTAL MATERIAL LOSS.  REMAINING MATERIAL IS .068. MINIMUM ALLOWABLE MATERIAL THICKNESS IS .055 IAW REO 601R-53-41-666.  AREA IS FOUND IN LIMITS IAW REO 601R-53-41-666. TREATED, PRIMED AND TOPCOATED AREA IAW REO 601R-53-41-666. IAW REO 601R-53-41-666. PERFORMED EDDY CURRENT OF LT FLOOR SKIN DOUBLER REPAIRED AREAS IAW NDTM 51-20-06.  NO INDICATIONS NOTED AT THIS TIME.  APPLIED CIC IAW REO 601R-53-41-666, 2-2 DISPOSITION STEP F.
